# SDR DALA2018111906691

- Difficulty date: November 18, 2017
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 64,652 hours, 24,218 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 AT STA 620 HAS 6 EA FASTENERS INTERFERES WITH INTERCOSTAL INSTALLATION. CORRECTIVE ACTION: REPAIRED PER ER/A 563545-14 REV ORIGINAL. (0304775)
